| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, at the time of the lens implant the lens was trapped in the incision.The lens was removed and checked if it was possible to implant again but a mark was observed on the optic.So, the doctor decided to change it and a new was implanted to complete the procedure on the same day.There was no harm to the patient.Additional information has been requested but is not available at the time of this report.